# SDR AALA2019111109021

- Difficulty date: November 6, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 38,220 hours, 14,798 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR SLIDE PRESSURE CHECK MESSAGE  ON CIDS PANEL-PRESSURE IN GREEN. **SUPPLEMENTAL REPORT: MAINTENANCE FOUND THE CANNON PLUG LOOSE ON THE R1 DOOR SLIDE AND TIGHTENED IT** (CLOSED)
